MathSciNet Relay Station
MathSciNet bibliographic data
MR701569 (84m:20048) 20G15 (51B25)
Tits, J. Moufang octagons and the Ree groups of type $\sp{2}F\sb{4}$. Amer. J. Math. 105 (1983), no. 2, 539–594.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement